# SDR SWAA2020120830699

- Difficulty date: November 16, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AT FLOOR STA 986.5 + 6 RBL 32.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE WITH NEW ANGLE AT STATION 986.5 + 6 RBL 32, IAW SRM 51-40-02.
